# SDR UIEA2025092401243

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 102,315 hours, 18,661 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BODY LANDING GEAR WHEEL WELL AREA SUPPORT FITTING CRACK (STA 1372).  PERFORMED TIME LIMITED REPAIR PER EA-4453A258 PART 1. NO FURTHER DEFECTS NOTED.
